# SDR SWIA2023052206

- Difficulty date: April 16, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/S DOOR SILL CRACKED @ AFT LATCH RECEPTICLE      (C-CHECK RO 5/18/2023)    REPAIRED FWD EQUIPMENT COMPARTMENT - R/S DOOR SILL REF CRJ-700 SRM 51-42-06-001-001-A01 REV 38 JUL 25 2020, REO 670-53-11-1845 REV -- 2023-04-21, DWG: CC670-33040 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY
